# SDR R61A2021091200733

- Difficulty date: August 19, 2021
- Submitted: September 12, 2021
- Operation: Air carrier
- Aircraft: N651RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000072
- Aircraft time: 43,811 hours, 27,091 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 17062783002
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH H-STAB INTERNAL RIBS 10A, 11A & 12A FOUND CRACKED. REPLACED IAW REPUBLIC AIRWAYS EO 170EO-55-10-0004_1 (P/N'S 170-62571-002, 170-62783-002 & 170-62642-002)
